# SDR DXTA2022100771750

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 680A
- Aircraft serial: 68A0261
- Aircraft time: 2,074 hours, 1,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 70R104612
- Part serial: 0877
- Condition: Defective
- Location: Main Door Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: IN FLIGHT AT 41000 FEET GOT THE AMBER CABIN DOOR OPEN CAS MESSAGE. UPON ARRIVAL WE CYCLED THE DOOR AND STILL HAVE MESSAGE PLUS THE UNSAFE LIGHT ON DOOR HANDLE. NO AUDIBLE CLICK AND NO FLAGS IN SIGHT GAUGES. // SIGNOFF// PERFORMED OF ARES AND FWD'D TO TEXTRON AND MCC FOR EVALUATION AS REQUIRED. INTEROGATED CMC FOR ALERT ID 1404 ACCESSED MED SECURING PAWL DOOR PROX SWITCH SC007 AND ROTARY SOLENOID. PLACED BOTH ON ORDER WITH MCC. NO SHIPPING AT THIS TIME. FOUND THE CABIN DOOR LOCK SOLENOID TO BE FAULTY. REMOVED AND REPLACED CABIN DOOR LOCK SOLENOID AND INSTALLED NEW LOCK SOLENOID, MX PERFORMED IAW CE-680A MM 52-70-15. NO DEFECTS NOTED , OPS CHECK GOOD AT THIS TIME.  ORIGINAL SUBMISSION DATE:  10/7/2022
